# SDR 7C7A2022121900039

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,987 hours, 62,366 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Warning Message
- Condition: Illuminated
- Location: Bypass Door Act
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE INTAKE BYPASS DOOR OPEN LIGHT INTERMITTENT IN FLIGHT. OPEN LIGHT ILLUMINATES WHEN ADVISORY LIGHT TEST SWITCH MOVED TO ADVISORY
